# SDR 9601056625

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF AND SUBSEQUENTLY TURNING OFF PACKS, SMOKE FILLED THE ENTIRE AIRCRAFT.  WITH ALL PACKS SHOWING NORMAL OPERATING TEMPERATURE, THE SMOKE DISSIPATED WITHIN A MINUTE.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, DUMPED 177,000 POUNDS OF FUEL, AND RETURNED TO LAX.  FOUND NR 1 PACK FILTER WITH OIL SMELL.  NR 2 AND NR 3 PACKS CHECKED OK.  DEFERRED NR 1 PACK PER MEL 21-1A.
